# SDR 20010322CW003

- Difficulty date: February 5, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N967CC
- Make and model: Cessna T210N
- Aircraft serial: 21064534
- Engine: Cont TSIO520*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12121331
- Condition: Cracked
- Location: Fuselage
- Part time: 5,661 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER WAS REMOVED FOR THE REPLACEMENT OF AFT REINFORCEMENTS.  THE BULKHEAD ASSEMBLY PN1212133-1 WAS NOTICED TO BE CRACKED AT LEFT AFT RELIEF CUTOUT, JUST FORWARD OF THE HORIZONTAL STABILIZER AFT ATTACHMENT.  CRACK WAS ABOUT .3750 INCH LONG.  PN 12121335 IS THE REPLACEMENT BULKHEAD ASSEMBLY NUMBER.
